# SDR DALA13050150949

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 62,094 hours, 46,566 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 24D IN THE CABIN WAS INOPERATIVE. MX FOUND A BROKEN WIRE CONNECTOR UNDER THE SEAT, REPLACED IT, AND FUNCTIONALLY CHECKED THE SYSTEM.
